The computation of continuous integrals by the Monte Carlo method
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1958), pp. 32-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_5_a3,
author = {I. M. Gel'fand and A. S. Frolov and N. N. Chentsov},
title = {The computation of continuous integrals by the {Monte} {Carlo} method},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {32--45},
year = {1958},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_5_a3/}
}
TY - JOUR AU - I. M. Gel'fand AU - A. S. Frolov AU - N. N. Chentsov TI - The computation of continuous integrals by the Monte Carlo method JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1958 SP - 32 EP - 45 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1958_5_a3/ LA - ru ID - IVM_1958_5_a3 ER -
I. M. Gel'fand; A. S. Frolov; N. N. Chentsov. The computation of continuous integrals by the Monte Carlo method. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1958), pp. 32-45. http://geodesic.mathdoc.fr/item/IVM_1958_5_a3/